Aches and pains of aromatose inhibitors

Highlighted
Contributor

Aches and pains of aromatose inhibitors

Wondering if anyone else is experiencing joint, especially foot pain, from arimidex and whether it's been bad enough to consider going onto tamoxifen. I've been on arimidex just over 12 months. Was on tamoxifen prior to that. However I'm considering requesting to go back on tamoxifen when I see the radiation oncologist in a month or so. I often have to do a lot of walking at work especially when working back late on an event and then find the 12-15 min walk to the station afterwards plus lengthy trip (walking on and off buses and trains, standing between connections) really difficult. Also kneeling to get things that are low down. Has anyone else had this experience and any suggestions. I'll be seeing a podiatrist tomorrow to see what he can recommend. Thanks Deejjay
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.